# SDR DALA2022121908213

- Difficulty date: December 14, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 72,843 hours, 30,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16D MISSING EMERGENCY LIGHT ASSY AND COVER.  REPLACED THE EMERGENCY LIGHT AND COVER. OPS CHECKED GOOD.
